Inverse problem for Albertson Irregularity Index


Creative Commons License

Yurttaş Güneş A., Togan M., Demirci M., Cangül I. N.

Turkish World Mathematical Society Journal of Applied and Engineering Mathematics, vol.12, no.2, pp.662-669, 2022 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 12 Issue: 2
  • Publication Date: 2022
  • Journal Name: Turkish World Mathematical Society Journal of Applied and Engineering Mathematics
  • Journal Indexes: Emerging Sources Citation Index, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.662-669